# SDR QMLA2016082116095

- Difficulty date: August 21, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N803CF
- Make and model: Agusta A119
- Aircraft serial: 14538
- Aircraft time: 4,458 hours, 11,149 cycles
- Engine: Pwa PT6B37A
- Engine time: 4,909 hours, 11,390 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Inverter
- Part number: PC251
- Part serial: 13243
- Condition: Malfunctioned
- Location: Sas
- Stage of operation: AA
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ARRIVED AT SCENE WITH NO INCIDENT, SHUTDOWN, LOADED PATIENT AND DEPARTED, EN-ROUTE FOR DESTINATION,  EXPERIENCED A FULL SAS FAILURE WITH BOTH SAS WARNING LIGHTS ILLUMINATED AND OSCILLATIONS OCCURRING. ONCE THE AIRCRAFT WAS SLOWED TO THE PROPER AIRSPEED IAW EMERGENCY PROCEDURE, ATTEMPTED A RESET. SAS RESET WAS SUCCESSFUL,  CALLED AIR-COMM AND ADVISED ACFT WILL BE DEVIATING TO ANOTHER AIRPORT.  ARRIVED AT AIRPORT WITH NO FURTHER ISSUES AND UPON LANDING, GROUNDED THE AIRCRAFT.  COULD NOT DUPLICATE SAS FAILURE AFTER SAS RESET WAS COMPLETED DURING PRIOR FLIGHT. SWAPPED NR 1 AND 2 INVERTERS PRIOR TO OPS CHECK FLIGHT, WITH NO FAULTS DETECTED.
